Jump to content
CrazyBoards.org

Recommended Posts

i forgot to take my depa for 3 nights ( i know - bad, bad) but i did. and i have been bouncing all over the place the last 2 days. i'm not sure if it's from missing the meds or i may be just going up where i've been kinda down for some time now.

can missing just 3 nights make me hypo? i took it tonite and it's after 3:30 and i'm still up.

Link to comment
Share on other sites

i forgot to take my depa for 3 nights ( i know - bad, bad) but i did. and i have been bouncing all over the place the last 2 days. i'm not sure if it's from missing the meds or i may be just going up where i've been kinda down for some time now.

can missing just 3 nights make me hypo? i took it tonite and it's after 3:30 and i'm still up.

From what I remember, Depakote only takes five days or so to reach a decent plasma level. One would think that it would drop just as quickly.

IN

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...